Duke Mathematical Journal

Almost periodicity of bounded and compact solutions of differential equations

Roger Cooke

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 36, Number 2 (1969), 273-276.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077378297

Digital Object Identifier
doi:10.1215/S0012-7094-69-03635-7

Mathematical Reviews number (MathSciNet)
MR0410015

Zentralblatt MATH identifier
0176.09102

Subjects
Primary: 34G05
Secondary: 34B15: Nonlinear boundary value problems

Citation

Cooke, Roger. Almost periodicity of bounded and compact solutions of differential equations. Duke Math. J. 36 (1969), no. 2, 273--276. doi:10.1215/S0012-7094-69-03635-7. https://projecteuclid.org/euclid.dmj/1077378297


Export citation